MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLIVUE NMT MODULE; PATIENT MONITOR

PHILIPS MEDICAL SYSTEMS INTELLIVUE NMT MODULE; PATIENT MONITOR
Model Number 865383
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer called philips to report difficulties with nmt module calibration, and if the modules do calibrate, inaccurate readings have been observed.The device was reported to be in use on a patient, but no adverse event to patient or user was reported.
 
Additional Manufacturer Narrative
Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
INTELLIVUE NMT MODULE
Common Device Name
PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
hewlett-packard str.2
boeblingen 71034
GM  71034
MDR Report Key10652658
Report Number9610816-2020-00365
Device Sequence Number304550
Product Code MHX
UDI-Device Identifier00884838029583
UDI-Public(01)00884838029583
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K122439
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number865383
Device Catalogue Number865383
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/16/2020
Supplement Date Received by Manufacturer09/16/2020
Initial Report FDA Received Date10/08/2020
Supplement Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1